MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; NO MATCH
Model Number 1456Q/75
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that patient's left ventricular (lv) lead exhibited high out of range pacing impedance and loss of capture.Lead fracture was suspected.The lead was explanted and replaced.The patient was stable.

Brand Name
QUARTET LEAD SMALL-S, 75 CM
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19093405
Report Number2017865-2024-38247
Device Sequence Number15366627
Product Code NIK
UDI-Device Identifier05414734510141
UDI-Public(01)05414734510141(10)A000107446(17)240229
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1456Q/75
Device Lot NumberA000107446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATRIAL LEAD; QUDRAALLURE; RIGHT VENTRICULAR (RV) LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight78 KG